# SDR AW32002F00000

- Difficulty date: October 4, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS1557081
- Condition: Burned Out
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT,  FOUND LT WING CENTER EMERGENCY LIGHT INOPERATIVE. RELAMPED LT OVERWING EMERGENCY LIGHT.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
